# SDR C2XA04TY054

- Difficulty date: March 20, 2004
- Submitted: March 20, 2004
- Operation: Air carrier
- Aircraft: N15932
- Make and model: Emb EMB-145ER
- Aircraft serial: 145015
- Aircraft time: 14,695 hours, 12,123 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 72875787
- Condition: Cracked
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TYS A/C 932 WAS IN FOR A SERVICE CHECK AND MAINTENANCE FOUND THE LEFT CABIN WALL EXIT LIGHT DAMAGE.  MAINTENANCE REMOVED AND REPLACED THE EXIT WALL LENS IAW 145 AMM 33-50-13.  OPS CHECK GOOD ALL WORK WAS COMPLIED WITH AND RELEASED.
